# SDR DALA1105849857

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON ELECTRICAL COMPARTMENT UPPER FWD STIFFENER CRACKED ON INBD END APPROX .5 INCH.  REMOVED CRACKED STIFFENER IAW SRM 51-30-2.  RECEIVED MATERIAL TO FABRICATE NEW STIFFENER IAW SRM 54-10-0, SHT 1, 51-10-2.  LOCATED, DRILLED, D-BURRED IAW SRM 51-10-4. TREATED & PRIMED IAW SRM 51-10-3.  INSTALL NEW STIFFENER IAW SRM 51-30-2.  REQUIRED INSPECTION COMPLETED.
